# SDR CALA2019101401751

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 DENT ON FWD CARGO RH FRAME UPPER FLANGE AT STA 780 ABOVE STR 24R. REF ST ENG N/R 0074715 CHECKED LIMITS TO DENT ON FWD CARGO RH FRAME UPPER FLANGE AT STA 780 ABOVE 5-24R; L=1.0", W=.90", D=.055". OUT OF LIMITS IAW SRM 53-00-07 FIG 101. REPAIRED THE FRAME IAW SRM 53-0 007 REPAIR 5, FIG 201, PG 201. REPAIR 13 A CATEGORY "B" REPAIR.
